# SDR SWIA202054332

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK LAND AT 640CB HAS FRETTING CORROSION, MARKED.  C-CHECK RO 11/23/2020.  REMOVED CORROSION ON RT WING PLANK LAND AT 640CB, REF REO, FOUND TO BE WITHIN LIMITS.  COMPLIED WITH ALL STEPS OF REO, NO LEAKS NOTED.  COMPLIED WITH TASK CARD.  BONDING TEST GOOD, REF CRJ 200 AMM TUC7801 DUE 28FEB21.  COMPLIED WITH TASK CARD.
